# SDR FDEA201101060035

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398534020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL FUSELAGE SKIN HAS SURFACE CORROSION AT FR 84, STR 5 LT ABOUT 7 SQ INCHES.  CLEANED FUSELAGE TAIL SEC EXTERNAL SKIN BETWEEN FR 85 AND FR 86 AND STR 5R AND 6R IAW AMM 12-21-12.  AFTER FURTHER INSP, NO CORROSION NOTED.   REPROTECTED AREA IAW SRM 51-21-10, PG 2, PARA 2 AND 51-75-10, PG 204, PARA 4 AND PG 225, PARA 10C.
